Translator Disclaimer
2020 Optimal regularity in time and space for the porous medium equation
Benjamin Gess, Jonas Sauer, Eitan Tadmor
Anal. PDE 13(8): 2441-2480 (2020). DOI: 10.2140/apde.2020.13.2441

Abstract

Regularity estimates in time and space for solutions to the porous medium equation are shown in the scale of Sobolev spaces. In addition, higher spatial regularity for powers of the solutions is obtained. Scaling arguments indicate that these estimates are optimal. In the linear limit, the proven regularity estimates are consistent with the optimal regularity of the linear case.

Citation

Download Citation

Benjamin Gess. Jonas Sauer. Eitan Tadmor. "Optimal regularity in time and space for the porous medium equation." Anal. PDE 13 (8) 2441 - 2480, 2020. https://doi.org/10.2140/apde.2020.13.2441

Information

Received: 19 April 2019; Revised: 30 July 2019; Accepted: 26 September 2019; Published: 2020
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.2140/apde.2020.13.2441

Subjects:
Primary: 35B65, 35D30, 35K59, 76S05

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 8 • 2020
MSP
Back to Top